# SDR P4YA200900840

- Difficulty date: September 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821B
- Aircraft time: 28,793 hours, 31,389 cycles
- Engine: Garrtt TPE33112
- Engine time: 8,453 hours, 8,527 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 981005201
- Part serial: 1168
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT BRAKE ON FINAL TAXI IN.
